Alert archive / Pennsylvania / Wind Chill Advisories in 2007
Wind Chill Advisory 7, NWS State College, PA
NWS State College, PA issued this wind chill advisory at Mar 5, 2007, 3:43 AM EST for 13 counties in Pennsylvania. It took effect at Mar 6, 2007, 12:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 3:43 AM EST (08:43 UTC)
- In effect from
- Mar 6, 2007, 12:00 AM EST
- Expired
- Mar 6, 2007, 11:49 AM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 38 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCTP 050843 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 343 AM EST MON MAR 5 2007 ...VERY COLD WIND CHILLS ARE ON THE WAY FOR THE NORTHERN AND WESTERN MOUNTAINS OF PENNSYLVANIA LATE TONIGHT THROUGH TUESDAY MORNING... .AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION TODAY...ACCOMPANIED BY A BRIEF PERIOD OF SNOW SHOWERS AND A FEW HEAVY SQUALLS. FOLLOWING THIS FRONT NORTHWEST WINDS AVERAGING 20TO 25 MPH WITH FREQUENT GUSTS BETWEEN 35 AND 45 MPH WILL PRODUCE WIND CHILLS OF 10 TO 20 BELOW ZERO. PAZ004>006-010>012-017-018-024-033-037-041-042-060400- /O.NEW.KCTP.WC.Y.0007.070306T0500Z-070306T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 343 AM EST MON MAR 5 2007 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST TUESDAY. AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION TODAY...ACCOMPANIED BY A SEVERAL HOUR PERIOD OF SNOW SHOWERS AND A FEW HEAVY SQUALLS WHICH COULD BRING A QUICK INCH OR TWO OF SNOW ACCUMULATION TO SOME AREAS. FOLLOWING THIS FRONT NORTHWEST WINDS AVERAGING 20 TO 25 MPH WITH FREQUENT GUSTS BETWEEN 35 AND 45 MPH WILL PRODUCE WIND CHILLS OF 10 TO 20 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ LAMBERT/STEINBUGL
3 follow-up statements
000 WWUS41 KCTP 060120 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 820 PM EST MON MAR 5 2007 .AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION TONIGHT... ACCOMPANIED DANGEROUS WIND CHILLS. PAZ004>006-010>012-017-018-024-033-037-041-042-060930- /O.CON.KCTP.WC.Y.0007.070306T0500Z-070306T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 820 PM EST MON MAR 5 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST TUESDAY. AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION TONIGHT... ACCOMPANIED BY A GUSTY WIND. TEMPERATURES WILL DROP TO AROUND ZERO DEGREES BY DAWN. NORTHWEST WINDS WILL AVERAGE 15 TO 20 MPH TUESDAY MORNING...WITH FREQUENT GUSTS OVER 30 MPH. THIS WILL PRODUCE WIND CHILLS OF 15 TO 20 BELOW ZERO DURING THE EARLY MORNING HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$
000 WWUS41 KCTP 060736 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 236 AM EST TUE MAR 6 2007 .NORTHWEST WINDS AND VERY COLD TEMPERATURES WILL CREATE DANGEROUS WIND CHILLS THIS MORNING...THEN THE DAY WILL TURN BRIGHT AND SUNNY...AND THE WINDS WILL DIE OFF. TONIGHT...AN ALBERTA CLIPPER SYSTEM WILL DIVE INTO THE UPPER OHIO VALLEY AND MID-ATLANTIC STATES AND BRING A FLUFFY BUT POTENTIALLY SIGNIFICANT AMOUNT OF SNOW TO THE LAUREL MOUNTAINS. PAZ024-033-061700- /O.NEW.KCTP.WS.A.0005.070307T0900Z-070307T2300Z/ /O.CON.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/ CAMBRIA-SOMERSET- 236 AM EST TUE MAR 6 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. THE ARCTIC AIRMASS PUSHING SOUTH ACROSS THE REGION THIS MORNING WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS THROUGH THE MORNING HOURS. EXPECT WIND CHILLS OF 15 TO 20 BELOW ZERO DURING THE EARLY MORNING HOURS. SUNSHINE WILL THEN INCREASE THROUGH THE MORNING...AND TEMPERATURES WILL RISE AS THE WINDS DIE DOWN A BIT. AN ALBERTA CLIPPER WILL MOVE ACROSS THE GREAT LAKES LATER TODAY AND BRING SNOW TO OUR REGION LATE TONIGHT AND THROUGH MOST OF THE DAYLIGHT HOURS ON WEDNESDAY. THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE 6 INCHES OR MORE OF FLUFFY SNOW FOR THE LAUREL HIGHLANDS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR ICE ACCUMULATION THAT MAY IMPACT TRAVEL. THE EXACT PATH OF THIS STORM SYSTEM IS UNCERTAIN. HOWEVER...IF HEAVY SNOW OR ICE BECOMES IMMINENT...A WINTER STORM WARNING WILL BE ISSUED. $$ PAZ004>006-010>012-017-018-037-041-042-061700- /O.CON.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 236 AM EST TUE MAR 6 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. THE ARCTIC AIRMASS PUSHING SOUTH ACROSS THE REGION THIS MORNING WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS THROUGH THE MORNING HOURS. EXPECT WIND CHILLS OF 15 TO 20 BELOW ZERO DURING THE EARLY MORNING HOURS. SUNSHINE WILL THEN INCREASE THROUGH THE MORNING...AND TEMPERATURES WILL RISE AS THE WINDS DIE DOWN A BIT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ DANGELO
000 WWUS41 KCTP 061649 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1149 AM EST TUE MAR 6 2007 .TEMPERATURES HAVE RISEN ENOUGH TO ALLOW WIND CHILL READINGS TO RECOVER ABOVE 10 BELOW ZERO. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. PAZ024-033-070100- /O.CAN.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/ /O.CON.KCTP.WS.A.0005.070307T0900Z-070307T2300Z/ CAMBRIA-SOMERSET- 1149 AM EST TUE MAR 6 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... ...WIND CHILL ADVISORY IS CANCELLED... TEMPERATURES HAVE RISEN ENOUGH TO ALLOW WIND CHILL READINGS TO RECOVER ABOVE 10 BELOW ZERO. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. AN ALBERTA CLIPPER WILL MOVE ACROSS THE GREAT LAKES LATER TODAY AND BRING SNOW TO OUR REGION LATE TONIGHT AND THROUGH MOST OF THE DAYLIGHT HOURS ON WEDNESDAY. THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE 6 INCHES OR MORE OF FLUFFY SNOW FOR THE LAUREL HIGHLANDS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW OR ICE ACCUMULATION THAT MAY IMPACT TRAVEL. THE EXACT PATH OF THIS STORM SYSTEM IS UNCERTAIN. HOWEVER...IF HEAVY SNOW OR ICE BECOMES IMMINENT...A WINTER STORM WARNING WILL BE ISSUED. $$ PAZ004>006-010>012-017-018-037-041-042-061800- /O.CAN.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 1149 AM EST TUE MAR 6 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE RISEN ENOUGH TO ALLOW WIND CHILL READINGS TO RECOVER ABOVE 10 BELOW ZERO. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind chill advisory went out at Mar 5, 3:15 AM EST, 28 minutes earlier.
Area forecast discussion, Mar 5, 3:15 AM EST, 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION AND WATCH WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 315 AM EST MON MAR 5 2007 .SHORT TERM /TODAY THROUGH TUESDAY/... A BLAST OF ARCTIC AIR IS ON THE WAY FOR LATER TODAY THROUGH TUESDAY. THE LEADING EDGE OF THIS VERY COLD AIR FOR EARLY MARCH WAS LOCATED AT 08Z FROM SOUTHERN ONTARIO...TO LAKE HURON AND SOUTHERN MICHIGAN. THE FRONT WILL PUSH ACROSS THE NW MTNS LATE THIS MORNING...AND THROUGH CENTRAL AND SOUTHERN PORTIONS OF OUR CWA DURING THE AFTENROON. SHORT TERM MODELS...SPECIFICALLY THE NAM...ACTUALLY SHOWS WEAK SFC BASED CAPE ALONG AND JUST AHEAD OF THE FRONT...WITH STEEP LAPSE RATES THROUGH ABOUT 750 HPA. RATHER STRONG...CONVECTIVELY DRIVEN UVVEL COINCIDES NICELY WITHIN THE AREA OF MAX DENDRITIC SNOW GROWTH OF -12 TO -18C DURING THIS TIME PERIOD...SO I INCLUDED THE MENTION OF LOCALLY HEAVY SNOW SQUALLS FOR AN APPROAX 2-4 PERIOD PRECEDING THE FRONT. FOLLOWING THE PASSAGE OF THE ARCTIC FRONT...3 HOURLY SFC PRESSURE CHNAGES OF 5 HPA WILL HELP TO PRODUCE WIND GUSTS OF 35 TO 40 KTS ACROSS THE REGION...WITH THE HIGHER VALUES LIKELY ACROSS THE CENTRAL AND LOWER PORTION OF THE SUSQ VALLEY...AND SW PENN MTNS LATER THIS AFTERNOON INTO THE EARLY EVENING. WILL BE ISSUING A WIND ADVISORY FOR APPROX THE SOUTHERN HALF OF THE REGION FROM 19Z TODAY TO 03Z TUESDAY. AFTERWARD...TEMPS PLUMMETING INTO THE SINGLE DIGITS ACROSS THE NORTHERN AND WESTERN MTNS LATER TONIGHT WILL COMBINE WITH THE GUSTY NW WIND TO SINK WIND CHILLS INTO THE 15 TO 20 BELOW ZERO RANGE. A WIND CHILL ADVISORY WAS PAINTED INTO THE WEB GRIDS FOR MIDNIGHT TONIGHT TO NOON TUESDAY. STRONG SUBSIDENCE AND VERY DRY AIR ADVECTING SOUTHWARD ACRS THE REGION TUESDAY WILL QUICKLY DISSOLVE ANY EARLY MORNING CLOUDS AND SCTD LIGHT SNOW SHOWERS. ABUNDANT AFTERNOON SUNSHINE WILL HELP TO TEMPER /JUST A BIT/ THE BITING COLD AND CHILLING NW WIND. HIGH TEMPS TODAY WILL AVERAGE JUST 2-5 DEG F BELOW NORMAL ACROSS THE CENTRAL AND SOUTH...AND NEAR NORMAL ACROSS THE NRN MTNS. BIG CHNGES FOR TONIGHT AND MONDAY WITH READINGS A WHOPPING 20 TO 25 DEG F BELOW NORMAL IN THE MIN AND MAX DEPARTMENT. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A DIFFERENT WINTER TWIST ARRIVES QUICKLY FROM THE NW LATER TUESDAY NIGHT THROUGH THE FIRST HALF OF WEDNESDAY...IN THE FORM OF CLIPPER. THIS FEATURE IS ABOUT 6-9 HOURS FASTER THAN MODEL RUNS OF 24 HOURS AGO. BOTH GFS AND NAM AGREE VERY WELL ON THE ONSET TIMING OF WIDESPREAD LIGHT SNOWFALL /1-3 INCHES/ EXPECTED TO ACCOMPANY THE WEAK...1014 HPA SFC LOW SLIDING JUST TO OUR SOUTH...BENEATH THE RIGHT ENTRANCE REGION OF A 120 KT JET AT 300 HPA. 1000-850 HPA THICKNESS RISES STEADILY ON THURSDAY AS A NEARLY NORTH/SOUTH SFC HIGH PRESSURE RIDGE DRIFTS EAST ACROSS THE STATE. TEMPS WILL REMAIN 15-20 DEG BELOW NORMAL W/RESPECT TO HIGHS WEDNESDAY...BEFORE MODERATING BACK TO JUST 10 DEG F BELOW NORMAL /20 TO 25F ACROSS THE NW...AND IN THE UPR 20S AND 30S ELSEWHERE/ TO CLOSE OUT THE WEEK UNDER CLEAR TO PARTLY CLOUDY SKIES. MEDIUM RANGE MODELS CONTINUE TO ADVERTISE MAINLY A RAIN EVENT FOR LATE FRIDAY NIGHT THROUGH MUCH OF THE WEEKEND. HOWEVER...A WEAK SFC HIGH FORMING ACROSS THE UPR GREAT LAKES SUNDAY...IN THE WAKE OF A NRN STREAM SHORTWAVE...COULD PUSH ENOUGH SHALLOW COLD AIR SOUTH TO BRING THE THREAT OF LIGHT MIXED PRECIP THERE. INITAL STAGES OF THIS EVENT FRIDAY NIGHT ALSO MAY CONTAIN A LIGTH WINTRY MIX ACROSS THE CENTRAL AND NRN MTNS OF PENN. && .AVIATION /08Z-06Z/... MVFR CONDS CONTINUE OVER THE NORTHWEST AND ALLEGHENY MTNS EARLY THIS MORNING WITH ONLY A FEW SITES STILL REPORTING -SHSN...WHICH HAVE ALL BUT DIMINISHED FOR THE MOST PART GIVEN SUBSIDENCE/SHORT WAVE RIDGING. ELSEWHERE...VFR CONDS THE RULE UNDER A THIN SCT-BKN STRATO-CU DECK WITH BASES RUNNING 2-5KFT. WRLY SFC WNDS CONTINUE TO BY GUSTY AT 20-30KTS. MAIN AVIATION CONCERN FOR TODAY WILL BE THE ARCTIC FRONTAL BNDRY POISED TO TRAVERSE CENTRAL PA BTWN 12-00Z. FORECAST ISSUES ARE TWO FOLD... (1) INTENSE CONVECTIVE SNOW SHOWERS/SQS RESULTING FROM CONSIDERABLE/INCREASING LOW AND MID LVL INSTABILITY. THIS MAY RESULT IN RAPID REDUCTIONS IN LCL VIS TO AOB 1/2SM IN BRIEF...HEAVY SHSN. (2) A STRONG...WELL-ALIGNED LLVL WIND FIELD SUPPORTING SFC WND GUSTS OF 30-40KTS...WHICH WILL LIKELY RESULT IN SIGNIFICANT /LLVL/ TURBULENCE. EXPECT FLYING CONDS TO RAPIDLY DETERIORATE BEGINNING AROUND OR SHORTLY AFTER 12Z IN THE NORTH AS A POTENT UPPER AIR DISTURBANCE AND AFOREMENTIONED ARCTIC FRONTAL BNDRY BLASTS THROUGH THE REGION FROM N TO S. CIGS SHOULD GENERALLY HOLD STEADY IN THE MVFR CAT WITH WIDELY VARYING VSBYS GIVEN THE CONVECTIVE NATURE OF THE SHSN ACTIVITY. HOWEVER...GIVEN THE AMOUNT OF LOW AND MID LVL INSTABILITY...LIFR VIS CERTAINLY PSBL IN +SNSQ. THIS FROPA APPEARS STRONG ENOUGH TO EVEN BRING IFR RESTRICTIONS INTO KMDT...WHICH USUALLY BENEFITS THE MOST FROM DURING DOWNSLOPING WRLY FLOW. SFC WNDS WILL SHIFT TO MORE NWERLY POST-FRONTAL AND REMAIN GUSTY THROUGH THE REMAINDER OF THE PD. NEW 12Z TAF PACKAGE WILL TAKE INTO ACCOUNT ABOVE MENTIONED THEMES. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EST TUESDAY FOR PAZ004>006-010>012-017-018-024-033-037-041-042. WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS EVENING FOR PAZ024>028-033>036-049>053-056>059-063>066. && SHORT TERM...LAMBERT LONG TERM...LAMBERT AVIATION...STEINBUGL
Hazardous weather outlook, Mar 4, 6:19 AM EST, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 619 AM EST SUN MAR 4 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-051130- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 619 AM EST SUN MAR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SQUALLS WILL BRING A QUICK 1 TO 2 INCHES OF SNOW THIS MORNING...WITH VISIBILITY FALLING BELOW ONE QUARTER OF A MILE AT TIMES...MAINLY ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG UPPER AIR DISTURBANCE AND ARCTIC FRONT WILL PUSH SOUTHEAST ACROSS THE STATE MONDAY...BRINGING ANOTHER ROUND OF SNOW SQUALLS. FOLLOWING THIS FRONT...WINDY AND BITTERLY COLD AIR WILL OCCUR WITH TEMPERATURES AROUND 20 DEGREES BELOW NORMAL MONDAY NIGHT AND TUESDAY. NORTHWEST WINDS WILL GUST BETWEEN 35 AND 45 MPH MONDAY AFTERNOON AND NIGHT. WIND CHILLS MONDAY NIGHT AND TUESDAY MORNING COULD BE 20 TO 25 DEGREES BELOW ZERO ACROSS THE NORTHERN AND WESTERN MOUNTAINS...AND 5 TO 15 BELOW ELSEWHERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE REPORT SNOWFALL OF 3 INCHES OR GREATER. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:26 AM EST | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Columbia, Cumberland and 16 more | 19 hr |
Nearby
Wind Chill Advisories in Pennsylvania, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.